Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uncountably many inequivalent analytic actions of a compact group on $ R\sp{n}$

Authors: R. S. Palais and R. W. Richardson
Journal: Proc. Amer. Math. Soc. 14 (1963), 374-377
MSC: Primary 57.47; Secondary 22.40
MathSciNet review: 0148796
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47, 22.40

Retrieve articles in all journals with MSC: 57.47, 22.40

Additional Information

PII: S 0002-9939(1963)0148796-8
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia